# SDR DLM88970942

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavs
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT FL330, F/A REPORTS BOTH AFT SMOKE DETECTORS GOING OFF.  F/O CKD FOR SMOKE/HT, NONE NOTED.  AFTER REACHING CRZ- SMOKE DETECTORS SHUT OFF.  CHECKED INLET AND EXHAUST ON BOTH ENGINES.  CHECKED LEFT AND RIGHT ACMS.  STEAMED CLEANED APU INLET, ALL CHECKED GOOD.  NOTHING FOUND, REPLACED WATER SEPARATOR BAGS AS PRECAUTIONARY.  RAN ENGINES NOTHING FOUND.
